# SDR DALA2023120810060

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AFT CORNER OF SKIN AT LH SLIDING WINDOW CUTOUT IN REF NRC 00408. SUMMARY OF NRC 00487: UPPER AFT CORNER OF SKIN AT LH SLIDING WINDOW CUTOUT WAS REPAIRED PER PRI 614087-14 REV 2 AND ER/A 614087-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-614087 ADDED FOR AC 9552. (LP #0100062)
